http://dx.doi.org/10.1017/S1446788716000070">
 

Document Type

Journal Article

Authors

Man-Ho Ho

Department/Unit

Department of Mathematics

Title

Corrigendum to "On differential Characteristic Classes"

Language

English

Abstract

© 2016 Australian Mathematical Publishing Association Inc. In this erratum we correct a mistake in Ho ['On differential characteristic classes', J. Aust. Math. Soc. 99(1) (2015), 30-47].

Publication Date

2016

Source Publication Title

Journal of the Australian Mathematical Society

Volume

101

Issue

1

Start Page

54

End Page

55

Publisher

Cambridge University Press

ISSN (print)

14467887

ISSN (electronic)

14468107

This document is currently not available here.

Share

COinS